Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have abdominal distention after weaning off tramadol. What shall I do?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I have had abdominal distention for 1week after weaning off tramadol. What shall I do?
Posted Mon, 7 Oct 2013 in Abdominal Pain
Answered by Dr. Shruti Rijhwani 14 hours later
Brief Answer:
It will relieve on it own.

Detailed Answer:

Dear Madam,

Thank you for posting your query on XXXXXXX

Well Tramadol is known to cause such side effects , it is a opioid analgesic Gastrointestinal side effects are common and occur within the first 90 days of therapy in 40% of treated patients .

Constipation , nausea , abdominal distension are most common side effects . They generally go on their own as body adjusts to the weaning of tramadol . Still if you feel bloated you can consult a physician for this and might prescribe some laxatives for that .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor